# SDR YENA201711260962

- Difficulty date: November 26, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 32,606 hours, 20,807 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON A REPAIR ON THE TOP FLANGE OF A BEAM AT FRAME 17.  REPAIRED IAW EC E17-1087-01.
